# SDR JJBA20240306029

- Difficulty date: February 28, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACK FOUND ON CENTER OMEGA BEAM #1 FLOOR STRUCTURE FLANGE AT FR25. REPAIR DOUBLER ON CENTER FUSE 2 CENTER OMEGA BEAM, ON LH VERTICAL FLANGE AT FR25
